MathSciNet Relay Station
MathSciNet bibliographic data
MR1153311 35K57 (35B40 35K15)
Chen, Xinfu Generation and propagation of interfaces for reaction-diffusion equations. J. Differential Equations 96 (1992), no. 1, 116–141.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement